Inequalities for D-synchronous functions and related functionals.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Inequalities for D-synchronous functions and related functionals. Revista Integración, Temas de Matemáticas, 38 (2). pp. 119-132.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44536
DOI https://doi.org/10.18273/revint.v38n2-2020005
Official URL https://revistas.uis.edu.co/index.php/revistainteg...
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords Synchronous Functions; Lipschitzian functions; Chebyshev in-equality; Cauchy-Bunyakovsky-Schwarz inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login